# SDR C2XA09IA015

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 20,434 hours, 15,434 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 4082
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MFE - FLIGHT 2451, THE CREW REPORTED THAT A LANDING GEAR LEVER DISAGREE MSG WAS RECEIVED AND THE LANDING GEAR DID NOT RETRACT.  THE ACFT LANDED AT MFE WITHOUT INCIDENT WHERE MX INSPECTED AND APPROVED THE ACFT FOR A FERRY FLIGHT TO IAH.  THE ACFT LANDED IN IAH WITHOUT INCIDENT AND MX R&R THE LGEU,  OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
